MAUDE Adverse Event Report: SURE-T PARADIGM; CONTACT DETACH G29 60/6 PCC

SURE-T PARADIGM; CONTACT DETACH G29 60/6 PCC
Model Number MMT-864
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2020, it was reported that the patient noticed that the infusion set's tubing became loose (came apart), close to the site location while sitting and he was just to keep the infusion set in his pocket.The site location was right abdomen the first time it happened, and yesterday was on his left abdomen and the pump was on the same side, that the infusion set was inserted.The infusion was inserted in the morning and it came loose after lunch.The infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to their body.Currently, the patient's blood glucose level was 113 mg/dl.No further information available.

Brand Name
SURE-T PARADIGM
Common Device Name
CONTACT DETACH G29 60/6 PCC
MDR Report Key10269774
Report Number3003442380-2020-00325
Device Sequence Number10963584
Product Code FPA
UDI-Device Identifier05705244005778
UDI-Public05705244005778
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/01/2022
Device Model NumberMMT-864
Device Lot Number5297688
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2020
Initial Report FDA Received Date07/14/2020
Patient Sequence Number1